# SDR DALA2024031203256

- Difficulty date: March 11, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 92,853 hours, 16,774 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: UNKNOWN
- Condition: Blown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 ALL CREW REST EMERGENCY LIGHTS INOP EXCEPT GREEN RUNNING MAN. CORRECTIVE ACTION: T/S PER B767-400 FIM 33-51, FOUND FUSE BLOWN ON PWR SUPPLY & WIRES PULLED OUT. OF CONNECTOR P1-9001 ON BOTTOM LED ON LADDER. REPLACED FUSE PER B767-400 AMM 33-51 & REPINNED CONNECTOR PER CMM 25-29-02. ALL LLCR EMERGENCY SYS LTS OPERATIONAL PER. B767- 400 AMM 33-51 (5748844)
